Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 2


Mathematical Analysis of the Global Properties of an SVEIR Epidemic Model

PP: 137-143
Lili Wang, Rui Xu,
In this paper, an SVEIR epidemic model with waning preventive vaccine and the infection acquired following effective contact with infected population and exposed population is investigated. By analyzing the corresponding characteristic equations, the local stability of a disease-free equilibrium and an endemic equilibrium is discussed. By means of Lyapunov functional and LaSalle’s invariance principle, it is shown that the global dynamics is almost determined by the basic reproduction number. It is proven that if the basic reproduction number is less than unity, the disease-free equilibrium is globally asymptotically stable. If the basic reproduction number is greater than unity, sufficient conditions are obtained for the global stability of the endemic equilibrium. Numerical simulations are carried out to illustrate the main theoretical results.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved